# SDR DALA2022112207490

- Difficulty date: November 19, 2022
- Submitted: November 22, 2022
- Operation: Air carrier
- Aircraft: N710TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28169
- Aircraft time: 93,053 hours, 24,358 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6807 FOUND EPL ASSY DAMAGED ON SEAT 26D. CORRECTIVE ACTION: REPLACED EPL ASSY PER B757 AMM 25-25 OK SERVICE. (2503209)
